# SDR VNAA0112002

- Difficulty date: December 2, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- Aircraft time: 16,034 hours, 14,192 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Panel
- Part number: 230GC02Y03
- Part serial: M04
- Condition: Failed
- Location: Cockpit
- Part time: 244 hours, 237 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AS FLIGHT 4078 WAS READY FOR TAKEOFF THE CREW RECEIVED A RIGHT HAND GENERATOR FAIL CAS MESSAGE AND ABORTED TAKEOFF.  FLIGHT 4078 RETURNED TO THE GATE WHERE MAINTENANCE INSPECTED AND SWAPPED 1VE PANELS WITH N427JS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
